Can dr. Insert IUD with me not on my period? Never have been pregnant or given birth. Just got off Depo-Provera shot. Don't know when I'll get my period.

It can be done. it depends on the doctor and their policies. Depending on what part of your cycle you are in and what the results of a pregnancy test many doctors are comfortable doing this. It is more difficult to insert an IUD in a patient who has not been pregnant and may cause more cramping on insertion, but not always.

Related Questions

Ok I stop taking the Depo-Provera birth control shot a year ago and start trying to get pregnant am I able to get pregnant if my period haven't returned?

Possibly. If you are not using birth control, ovulation can come back before you have your first period after using depo probers. If y ou don't want to be pregnant, use some thing else for birth control. If you do, take prenatal vitamins with folic acid, and see your dr if its been more than 3 months since you stopped depo. Read more...

I got a Depo-Provera shot on the 26th I was suppose to start my period on the 28th but didn't could I be pregnant gave birth 4 weeks beforetheshot hadsexdurin

Highly unlikely. Your cycle typically will not resume for 6 to 8 weeks after birth, assuming you are not breast feeding. Now that you have had the shot it is unpredictable when you will get a period of any sort. Read more...

I got on the Depo-Provera shot for birth control and I haven't felt any sign of my period for a month, could I be pregnant?

Yes. But it is very common for depo-provera to alter (even suppress) your period.Please do a first voided urine test for pregnancy asap. Read more...
Yes. A missed period can mean lots of things. It sounds like you just started depo. Many women take longer to achieve amenorrhea (complete absence of menses) after starting depo. It may be related to the Depo-Provera provera (medroxyprogesterone). If this is the case, it is okay. However, it is simple enough to take a pregnancy test to rule out pregnancy in this case. Read more...

I got the Depo-Provera birth control shot last month and now my period is late by 2 days. Is this an effect of the shot or could I be pregnant?

Depo shoot. Some people do not get periods at all with the depo shot and some get light irregular periods. Remember you are not ovulating. If you had unprotected sex and are nervous, then by all means do a pregnancy test, but it is highly unlikely. :) Read more...